# SDR VNAA2017010900006

- Difficulty date: January 9, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 31,647 hours, 31,689 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: NP13932113
- Part serial: 15189H8045
- Condition: Leaking
- Location: Windows
- Part time: 1,581 hours, 1,528 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD HIGH PRESSURE HISS EMINATING FROM FRONT LEFT SIDE OF COCKPIT.  RESEALED LEFT WINDSHIELD I-BEAM.
